# SDR HEEA0015841

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FM 1 CHANNEL REPORTED GARBLED WHILE TRANSMITTING.  VOLUME CONTROL SCRATCHY WHILE ROTATING.
